MathSciNet Relay Station
MathSciNet bibliographic data
MR2046116 65N21 (49N45)
Chan, Tony F.; Tai, Xue-Cheng Identification of discontinuous coefficients in elliptic problems using total variation regularization. SIAM J. Sci. Comput. 25 (2003), no. 3, 881–904.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement